AMS eContent Search Results
Matches for: msc=(11R32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Siman Wong. Specialization of Galois groups and integral points on elliptic curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp. 86 (2017) 2535-2549.
Abstract, references, and article information   
View Article: PDF

[3] John Cullinan and Farshid Hajir. Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials. Proc. Amer. Math. Soc. 145 (2017) 2291-2304.
Abstract, references, and article information   
View Article: PDF

[4] A. V. Yakovlev. Ultrasolvable embedding problems for number fields. St. Petersburg Math. J. 27 (2016) 1049-1051.
Abstract, references, and article information   
View Article: PDF

[5] Joachim König. Computation of Hurwitz spaces and new explicit polynomials for almost simple Galois groups. Math. Comp. 86 (2017) 1473-1498.
Abstract, references, and article information   
View Article: PDF

[6] Wade Hindes. The Vojta conjecture implies Galois rigidity in dynamical families. Proc. Amer. Math. Soc. 144 (2016) 1931-1938.
Abstract, references, and article information   
View Article: PDF

[7] Robert A. Kucharczyk. On copies of the absolute Galois group in $\operatorname{Out}F_2$. Proc. Amer. Math. Soc. 144 (2016) 2351-2359.
Abstract, references, and article information   
View Article: PDF

[8] T. Chatterjee, S. Gun and P. Rath. A Number Field Extension of a Question of Milnor. Contemporary Mathematics 655 (2015) 15-26.
Book volume table of contents   
View Article: PDF

[9] Paul Cubre and Jeremy Rouse. Divisibility properties of the Fibonacci entry point. Proc. Amer. Math. Soc. 142 (2014) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[10] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[11] Sara Checcoli. Fields of algebraic numbers with bounded local degrees and their properties. Trans. Amer. Math. Soc. 365 (2013) 2223-2240.
Abstract, references, and article information   
View Article: PDF

[12] Pilar Bayer. Computational aspects of Artin $L$-functions. Contemporary Mathematics 566 (2012) 3-20.
Book volume table of contents   
View Article: PDF

[13] Rafe Jones and Nigel Boston. Settled polynomials over finite fields. Proc. Amer. Math. Soc. 140 (2012) 1849-1863.
Abstract, references, and article information   
View Article: PDF

[14] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harold M. Edwards. Errata to ``The construction of solvable polynomials''. Bull. Amer. Math. Soc. 46 (2009) 703-704. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[16] Harold M. Edwards. The construction of solvable polynomials. Bull. Amer. Math. Soc. 46 (2009) 397-411. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[17] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frauke M. Bleher, Ted Chinburg and Jennifer Froelich. Capping groups and some cases of the Fontaine-Mazur conjecture. Proc. Amer. Math. Soc. 137 (2009) 1551-1560. MR 2470812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jack Sonn. Polynomials with roots in $\mathbb{Q}_{p}$ for all $p$. Proc. Amer. Math. Soc. 136 (2008) 1955-1960. MR 2383501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pilar Fernandez-Ferreiros and M. Angeles Gomez-Molleda. Deciding the nilpotency of the Galois group by computing elements in the centre. Math. Comp. 73 (2004) 2043-2060. MR 2059750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chandrashekhar Khare. $F$-split Galois representations are potentially abelian. Proc. Amer. Math. Soc. 131 (2003) 3021-3023. MR 1993208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chandrashekhar Khare. Limits of residually irreducible $p$-adic Galois representations. Proc. Amer. Math. Soc. 131 (2003) 1999-2006. MR 1963742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hyunsuk Moon and Yuichiro Taguchi. Mod $p$ Galois representations of solvable image. Proc. Amer. Math. Soc. 129 (2001) 2529-2534. MR 1838373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pinaki Das. Algebraic gamma monomials and double coverings of cyclotomic fields. Trans. Amer. Math. Soc. 352 (2000) 3557-3594. MR 1638625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gwoboa Horng and Ming-Deh Huang. Solving polynomials by radicals with roots of unity in minimum depth. Math. Comp. 68 (1999) 881-885. MR 1627793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Diaz y Diaz and M. Olivier. Imprimitive ninth-degree number fields with small discriminants . Math. Comp. 64 (1995) 305-321. MR 1260128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2